# SDR J7SA2020081400214

- Difficulty date: August 13, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N373FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500391
- Aircraft time: 3,790 hours, 2,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED EMERGENCY LIGHTS REMAIN ON IN ARMED POSITION. PERFORMED FIM TASK 33-50-00, FOUND FWD BATTERY CAUSING FAULT. REMOVED AND REPLACED FWD BATTERY IAW  AMM 33-52-01. OPS CHECK GOOD.
